# SDR UALA2012010300060

- Difficulty date: January 1, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 84,626 hours, 13,573 cycles
- Engine: Pwa PW4060
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Part number: W01177022
- Condition: Broken
- Location: Fcc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FCC FAILS INTERFACE TEST 04.  FOUND WIRE W011-770-22 BROKEN AT CONNECTOR D479. REPINNED WIRE REF BOEING STANDARD PRACTICES MANUAL 20-10-13. CTR FCC TEST NORMAL. ACP CAT III TEST PER MM, TEST PASSED. AIRCRAFT RETURNED TO CAT III STATUS
